| Model Number |
720054-01 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery because the right cylinder of the spectra penile prosthesis (spp) was malpositioned.The spp was removed and replaced with an inflatable penile prosthesis.There were no patient complications.